# SDR JJBA20110909002

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 527
- Aircraft time: 25,468 hours, 27,546 cycles
- System (JASC): 2213 · Flight Controller
- Part: Control Unit
- Part number: 7003975901
- Part serial: 8690261
- Condition: Intermittent
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED F/O NAVIGATION SOURCE SWITCHES FROM V LOC TO AUX RANDOMLY IN FLIGHT. MX R & R THE AFCS CONTROL.   PERFORMED OPS CHECK AND WAS SATISFACTORY.
